# SDR CALA2023020800372

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737900
- Aircraft serial: 30119
- Aircraft time: 57,640 hours, 23,683 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flap
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Le Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LE FLAPS TRANSIT AMBER LIGHT ON ON APPROACH REF AMM 27-88-11-700-801, PERFORMED L/E FLAP/SLAT PROX SENSOR 27-88-11-400-802 PERFORMED GAP CLEARANCE CHECK OF L/E EXTEND TEST, TEST PASSED SENSOR NEAR/FAR INDICATIONS AND FLIGHT DECK PROX SENSORS FOUND WITHIN LIMITS. CHECKED FSEU FOR CURRENT INDICATIONS AS DESCRIBED IN AMM. CLEANED L/E FLAP EXTEND PROX FAULTS WITH NO CURRENT FAULTS FOUND. SENSORS S173, S175 SURFACE WITH ALCOHOL, REF AMM
